# SDR SWIA201642493

- Difficulty date: August 3, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT ON LT OTBD GROUND SPOILER.  PERFORMED PERMANENT REPAIR TO DENT ON LT OTBD GROUND SPOILER IAW STS EA.
